# SDR DL76G991474

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 251009131
- Condition: Failed
- Location: Galley
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD GALLEY NR 1 OVEN SPARKED AND POPPED BREAKER WHEN TURNED ON.  REPLACED OVEN.
